Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 59, NWS Quad Cities, IA

August 13, 20107 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood warning at Aug 13, 2010, 8:49 PM CDT for 7 counties in Iowa; Clark County, Scotland County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2010, 8:49 PM CDT (01:49 UTC)
Expired
Aug 14, 2010, 2:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Van Buren County, IA, Washington County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 124 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:23 PM CDTHEAVY RAIN 0.93 Nne Downing, MORAINFALL IN PAST 20 MINUTES. RAIN IS STILL FALLING. SPOTTER ALSO ESTIMATED 50 TO 55 MPH WINDS.
Aug 13, 10:00 PM CDTFLASH FLOODFairfield, IADELAYED REPORT. 1 FOOT OF WATER ACROSS 22ND STREET IN FAIRFIELD AND ALSO ON WEST GRIMES.
Aug 13, 10:46 PM CDTHEAVY RAIN 1.63 Nne Charlie Heath Mem, IARAINFALL TOTAL FOR THE DAY. RAIN IS STILL FALLING.
Aug 13, 11:21 PM CDTFLASH FLOODCoppock, IASTREET FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WGUS53 KDVN 140149
FFWDVN
IAC057-087-101-107-111-177-183-MOC045-199-140745-
/O.NEW.KDVN.FF.W.0059.100814T0149Z-100814T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
849 PM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF KAHOKA...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  THIS INCLUDES THE CITY OF MEMPHIS...
  WESTERN DES MOINES COUNTY IN SOUTHEAST IOWA...
  HENRY COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...
  JEFFERSON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF FAIRFIELD...
  KEOKUK COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF SIGOURNEY...
  LEE COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITIES OF...KEOKUK...FORT MADISON...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF KEOSAUQUA...
  WASHINGTON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF WASHINGTON...

* UNTIL 245 AM CDT.

* AT 843 PM CDT...ANOTHER ROUND OF STRONG THUNDERSTORMS WITH HEAVY 
  RAIN WAS MOVING INTO THE AREA AND FLASH FLOODING IS IMMINENT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTWOOD...
  VEDIC CITY...WHAT CHEER...RICHLAND...MARTINSBURG...KINROSS...
  HEDRICK...HAYESVILLE...DELTA...RIVERSIDE...RICHMOND...KALONA...
  CRAWFORDSVILLE...AINSWORTH...WINFIELD...WAYLAND...ROME...
  OLDS...NEW LONDON...MOUNT UNION...PLEASANT PLAIN...PACKWOOD...
  LOCKRIDGE...LIBERTYVILLE...BATAVIA AND ABINGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS EXPECTED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

&&

LAT...LON 4151 9242 4150 9151 4143 9148 4116 9148
      4116 9138 4108 9137 4107 9131 4071 9114
      4065 9119 4063 9131 4057 9141 4050 9137
      4042 9138 4037 9145 4027 9150 4031 9235
      4060 9236 4061 9220 4116 9219 4116 9240

$$

33
1 follow-up statement
002 
WGUS73 KDVN 140745
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT SAT AUG 14 2010

IAC057-087-101-107-111-177-183-MOC045-199-140755-
/O.EXP.KDVN.FF.W.0059.000000T0000Z-100814T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-WASHINGTON IA-
KEOKUK IA-CLARK MO-SCOTLAND MO-
245 AM CDT SAT AUG 14 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SCOTLAND...CLARK...
KEOKUK...WASHINGTON...HENRY...JEFFERSON...WESTERN DES MOINES...VAN
BUREN AND LEE COUNTIES...

LAT...LON 4151 9242 4150 9151 4143 9148 4116 9148
      4116 9138 4108 9137 4107 9131 4071 9114
      4065 9119 4063 9131 4057 9141 4050 9137
      4042 9138 4037 9145 4027 9150 4031 9235
      4060 9236 4061 9220 4116 9219 4116 9240

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 12:54 PM CDT, 7 hours 55 minutes earlier.

Area forecast discussion, Aug 13, 12:54 PM CDT, 7 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1254 PM CDT FRI AUG 13 2010

.SYNOPSIS...
LOW PRESSURE NEAR KFSD WITH WARM FRONT TO NORTHERN IL AND COLD
FRONT FROM THE LOW TO THE TX PANHANDLE. BAND OF WAA THUNDERSTORMS
THAT WERE OVER THE DVN CWA EARLIER HAVE PUSHED OFF TO THE EAST AND
NORTH. IN THE MEANTIME...LARGE AREA OF THUNDERSTORMS PUSHING INTO
THE DVN CWA AHEAD OF THE FRONT. REFRESHINGLY COOLER AND MUCH LESS
HUMID AIR BEHIND THE COLD FRONT IN THE DAKOTAS. ..HAASE..

&&

.SHORT TERM...TONIGHT AND SATURDAY...
LARGE THUNDERSTORM COMPLEX WILL IMPACT THE DVN CWA THE REMAINDER OF
THE AFTERNOON AND THIS EVENING. MAIN THREAT WILL BE DAMAGING WINDS
AS MID LEVEL WINDS STRENGTHEN TO 50 KNOTS. TORRENTIAL RAINS MAY ALSO
PRODUCE FLASH FLOODING. NAM/RAPID REFRESH SEEMS TO NAIL THE
SCENARIO PRETTY GOOD WITH THE THUNDERSTORMS EXITING THE CWA BEFORE
MIDNIGHT. MAY BE ABLE TO CANCEL THE FLASH FLOOD WATCH SOMETIME TONIGHT
DEPENDING ON EVENTUAL CONVECTIVE TRENDS. HEAT HEADLINES WILL ALSO BE
CANCELED.

SATURDAY...COLD FRONT STILL TO ARRIVE SO VERY WARM AND HUMID BUT MAY
BE NOT QUITE AS EXCESSIVE AS THE PAST SEVERAL DAYS. DEPENDING ON
LINGERING CLOUD COVER OR LACK OF WILL DICTATE IF WE APPROACH HEAT
ADVISORY CRITERIA OR NOT. WILL HAVE A CHANCE OF THUNDERSTORMS STILL
ON SATURDAY AHEAD OF THE FRONT. SPC HAS A SLIGHT RISK FOR SEVERE
EAST OF THE MS RIVER. WILL FORECAST NEAR 90 WITH DEW POINTS IN THE
MID 70S...BUT IF CLOUD COVER LINGERS THEN MAY NOT MAKE IT THAT WARM.

..HAASE..

.LONG TERM...
SATURDAY NIGHT THROUGH NEXT FRIDAY...
THE COLD ADVECTION ALOFT CERTAINLY GETS GOING CLOSER TO EARLY
SUNDAY...AS SATURDAY NIGHT CONTINUES TO NOW APPEAR MORE AFFECTED BY
A WAVE ROUNDING THE BASE OF THE UPPER TROF. THIS CONTINUES THE TREND
OF GETTING SOME SHOWER OR THUNDERSTORMS ACTIVITY GOING SATURDAY
NIGHT. SEVERAL MESOSCALE MODELS SHOW RATHER VIGOROUS STORMS IN A
MATURE TO DISSIPATING MODE ENTERING THE CWA AT THE BEGINNING OF THE
PERIOD.  HOWEVER...DESPITE THE LATER ARRIVAL...MODELS AND ANALYSIS
STILL SHOW A SEASONALLY STRONG HIGH PRESSURE RIDGE BRINGING COOLER
AND MUCH MORE REFRESHING AIR TO THE REGION THROUGH AT LEAST MID
WEEK. TEMPERATURES HAVE BEEN HELD CONSISTENT WITH PREVIOUS FORECASTS
AS ATTENTION IS FOCUSED ON THE SHORT TERM TODAY. WE STILL ARE
KEEPING A VERY LOW POP IN FOR TUESDAY AND TUESDAY NIGHT FOR A RE
ENFORCING SHOT OF COOLER AIR AND UPPER WAVE....HOWEVER THERE IS
LITTLE IF ANY CONFIDENCE IN ITS PLACEMENT.
..ERVIN..

&&

.AVIATION...
LARGE THUNDERSTORM COMPLEX THIS AFTERNOON AND EVENING TO MOVE ACROSS
THE TAF SITES. STRONG TO DAMAGING WINDS AND VERY HEAVY RAINFALL
EXPECTED IN THE STORMS. AFTER MIDNIGHT THE STORMS SHOULD BE MOVING
SOUTHEAST OF THE TAF SITES. ..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR CEDAR-DES
     MOINES-HENRY IA-JEFFERSON-JOHNSON-LEE-LOUISA-MUSCATINE-
     SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

     EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR HANCOCK-
     HENDERSON-HENRY IL-MCDONOUGH-MERCER-ROCK ISLAND-WARREN.

MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR CLARK-SCOTLAND.

     EXCESSIVE HEAT WARNING UNTIL 6 PM CDT THIS EVENING FOR CLARK-
     SCOTLAND.

&&

HAASE/ERVIN/HAASE
Hazardous weather outlook, Aug 13, 10:46 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1046 AM CDT FRI AUG 13 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1046 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A LARGE THUNDERSTORM COMPLEX WILL MOVE ACROSS THE OUTLOOK AREA
THIS AFTERNOON AND TONIGHT. WIDESPREAD RAINS OF 1 TO 3 INCHES IS
LIKELY WITH AT LEAST 3 TO 5 INCHES POSSIBLE WHERE TRAINING OF
STORMS OCCUR. THIS AMOUNT OF RAIN ON SATURATED GROUND MAY CAUSE
SERIOUS FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
ENTIRE AREA THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER ALSO HAS THE ENTIRE AREA IN A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING
WINDS GREATER THAN 60 MPH.

HOT AND HUMID CONDITIONS WILL PERSIST UNTIL THUNDERSTORMS ARRIVE.
AN EXCESSIVE HEAT WARNING IS IN EFFECT UNTIL THIS EVENING FOR
LOCATIONS NEAR AND SOUTH OF HIGHWAY 30. A HEAT ADVISORY IS IN
EFFECT TO THE NORTH. ONCE THUNDERSTORMS ARRIVE THE HEAT THREAT
WILL END QUICKLY AND HEAT HEADLINES WILL BE CANCELED.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY. THE STORM
PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS EAST OF THE
MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.

HAASE

In the hours before

Local storm report, Aug 13, 5:49 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     2 NE KEYSTONE           42.02N 92.17W
08/13/2010                   BENTON             IA   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN OVER THE ROAD. TIME ESTIMATED.

0125 PM     TSTM WND GST     5 SW VINTON             42.11N 92.10W
08/13/2010  E60.00 MPH       BENTON             IA   EMERGENCY MNGR

0145 PM     TSTM WND GST     2 N SHELLSBURG          42.12N 91.87W
08/13/2010  E60.00 MPH       BENTON             IA   TRAINED SPOTTER

0210 PM     FLASH FLOOD      WINTHROP                42.47N 91.73W
08/13/2010                   BUCHANAN           IA   EMERGENCY MNGR

            COUNTY ROAD W45 FROM WINTHROP TO MONTI ALONG BUFFALO
            CREEK WAS FLOODED AT SEVERAL LOCATIONS BETWEEN 210 AND
            445 PM. FLOODED INTERSECTIONS INCLUDED 230TH, 260TH, AND
            270TH STREETS...AMONG OTHERS.

0215 PM     TSTM WND DMG     5 SW MASONVILLE         42.43N 91.66W
08/13/2010                   BUCHANAN           IA   LAW ENFORCEMENT

            TREE BLOWN DOWN ON ROOF.

0228 PM     HEAVY RAIN       2 WNW CEDAR RAPIDS      41.98N 91.70W
08/13/2010  M1.00 INCH       LINN               IA   TRAINED SPOTTER

            RAINFALL TOTAL IN PAST 35 MINUTES.

0231 PM     HEAVY RAIN       5 NNE CEDAR RAPIDS      42.04N 91.65W
08/13/2010  M1.50 INCH       LINN               IA   TRAINED SPOTTER

0244 PM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
08/13/2010  M0.60 INCH       LINN               IA   TRAINED SPOTTER

            RAINFALL TOTAL IN ABOUT 30 MINUTES. RAINFALL HAS ENDED AT
            THIS TIME.

0250 PM     TSTM WND DMG     S CENTER JUNCTION       42.11N 91.09W
08/13/2010                   JONES              IA   EMERGENCY MNGR

            TIME IS ESTIMATED - LARGE TREE DOWN NEAR HIGHWAY 13 - 1/2
            MILE SOUTH OF E29

0310 PM     HAIL             N WASHINGTON            41.31N 91.69W
08/13/2010  M0.25 INCH       WASHINGTON         IA   TRAINED SPOTTER

            SPOTTER ALSO REPORTED VERY HAEVY RAIN AT THIS TIME.

0342 PM     HEAVY RAIN       4 WNW DUBUQUE           42.52N 90.76W
08/13/2010  M1.00 INCH       DUBUQUE            IA   TRAINED SPOTTER

            RAINFALL IN THE PAST HALF HOUR. HEAVY RAIN STILL FALLING.

0354 PM     TSTM WND GST     SW CHARLOTTE            41.96N 90.47W
08/13/2010  E50.00 MPH       CLINTON            IA   TRAINED SPOTTER

            SPOTTER ALSO REPORTS A SHELF CLOUD MOVING ACROSS
            CHARLOTTE AT THIS TIME.

0400 PM     TSTM WND DMG     WOODBINE                42.35N 90.15W
08/13/2010                   JO DAVIESS         IL   LAW ENFORCEMENT

            SEVERAL LARGE TREE BRANCHES DOWN. DELAYED REPORT.

0402 PM     HEAVY RAIN       5 NW CROTON             40.64N 91.74W
08/13/2010  M1.00 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL IN PAST 20 MINUTES. RAIN IS STILL FALLING.

0402 PM     HEAVY RAIN       SIGOURNEY               41.33N 92.21W
08/13/2010  M1.37 INCH       KEOKUK             IA   TRAINED SPOTTER

            RAINFALL SO FAR THIS AFTERNOON.

0423 PM     TSTM WND GST     4 E FORT MADISON        40.62N 91.28W
08/13/2010  E50.00 MPH       HANCOCK            IL   TRAINED SPOTTER

            SPOTTER ALSO REPORTED HEAVY RAIN AT THIS TIME.

0509 PM     FLASH FLOOD      KEOKUK                  40.41N 91.40W
08/13/2010                   LEE                IA   TRAINED SPOTTER

            SPOTTER RELAYED THAT 10TH AND MAIN STREET ARE FLOODED AND
            LAW ENFORCEMENT IS RE-ROUTING TRAFFIC AROUND THE AREA.

0536 PM     HEAVY RAIN       MANCHESTER              42.49N 91.46W
08/13/2010  M1.07 INCH       DELAWARE           IA   FIRE DEPT/RESCUE

            RAINFALL FROM EARLIER STORMS

0536 PM     FLASH FLOOD      MANCHESTER              42.49N 91.46W
08/13/2010                   DELAWARE           IA   LAW ENFORCEMENT

            DELAYED REPORT - WATER OVER GRAVEL ROAD NEAR MANCHESTER

0536 PM     HEAVY RAIN       MASONVILLE              42.48N 91.59W
08/13/2010  M3.00 INCH       DELAWARE           IA   FIRE DEPT/RESCUE

            MEASURED AMOUNTS - 2.50 TO 3.00 INCHES - FROM STORMS
            EARLIER THIS AFTERNOON.

0538 PM     HEAVY RAIN       WYOMING                 42.06N 91.00W
08/13/2010  E1.50 INCH       JONES              IA   TRAINED SPOTTER

            SPOTTER ALSO REPORTED THAT LITTLE BEAR CREEK IS STARTING
            TO COME OUT OF ITS BANKS.

&&

HAASE
Local storm report, Aug 13, 6:26 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HEAVY RAIN       3 ESE KEOKUK            40.40N 91.34W
08/13/2010  M3.00 INCH       HANCOCK            IL   TRAINED SPOTTER

            SPOTTER ALSO REPORTED SOME MINOR FLOODING IN THE AREA.

&&

MIKEZ
Local storm report, Aug 13, 6:38 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HEAVY RAIN       1 E PRINCETON           41.67N 90.34W
08/13/2010  M1.60 INCH       SCOTT              IA   TRAINED SPOTTER

            AFTERNOON RAINFALL.

&&

MIKEZ
Local storm report, Aug 13, 7:29 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HEAVY RAIN       2 NE CALAMUS            41.84N 90.73W
08/13/2010  M2.31 INCH       CLINTON            IA   TRAINED SPOTTER

            TOTAL SINCE 7 AM.

&&

MIKEZ
Local storm report, Aug 13, 7:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       ESE MONMOUTH            40.91N 90.63W
08/13/2010  M1.00 INCH       WARREN             IL   TRAINED SPOTTER

            TOTAL RAINFALL TODAY

0727 PM     HEAVY RAIN       2 NE COLUSA             40.59N 91.14W
08/13/2010  M1.46 INCH       HANCOCK            IL   TRAINED SPOTTER

            RAINFALL TOTAL SINCE 6 AM

&&

DMD
Local storm report, Aug 13, 8:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
815 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HEAVY RAIN       GALENA                  42.42N 90.43W
08/13/2010  M1.31 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            DAYTIME TOTAL.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:02 PM CDTRiver Flood WarningDVNLouisa3 days
Aug 13, 9:03 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren57 min
Aug 13, 9:43 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Louisa, Washington22 min
Aug 13, 10:10 PM CDTSevere Thunderstorm WarningDVNLee65 min
Aug 13, 11:04 PM CDTFlash Flood WarningDVNClinton, Dubuque, Jackson, Scott6 hr
Aug 13, 11:15 PM CDTSpecial Weather StatementDVNDes Moines60 min
Aug 13, 11:44 PM CDTRiver Flood WarningDVNJohnson, Washington40 hr
Aug 14, 3:25 AM CDTRiver Flood WarningDVNClinton, Scott3 days
Aug 14, 7:53 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine27 hr

Nearby

Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.